# SDR YENA20110328224

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 22,219 hours, 7,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200D
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 445 BOS-TPA, ON GROUND MAINTENANCE CHECK FOUND SEAT 7ABC AISLE EMERGENCY LIGHT INOP.  FOUND WIRE BROKEN AT SEAT HARNESS CONNECTOR.  REMOVED AND REPLACED SEAT HARNESS AS REQUIRED IAW ESPM 20-33-20 EWIS.  ACCOMPLISHED OPERATION TEST OF CABIN EMERGENCY LIGHTS IAW AMM 33-15-00.  CHECKED GOOD.
